Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 2, NWS Wilmington, OH

May 6, 2022Mason County, Robertson County, Kentucky

NWS Wilmington, OH issued this flash flood warning at May 6, 2022, 4:09 PM EDT for Mason County, Robertson County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 4:09 PM EDT (20:09 UTC)
Expired
May 6, 2022, 6:47 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Mason County, KY, Robertson County, KY

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:50 PM EDTFLASH FLOOD4 Ese Mount Olivet, KYFIVE LICK ROAD CLOSED DUE TO HIGH WATER. ROAD IMPASSABLE.
May 6, 6:50 PM EDTFLASH FLOOD4 Ese Mount Olivet, KYFIVE LICK ROAD CLOSED DUE TO HIGH WATER. ROAD IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WGUS51 KILN 062009
FFWILN
KYC161-201-062315-
/O.NEW.KILN.FF.W.0002.220506T2009Z-220506T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
409 PM EDT Fri May 6 2022

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Southwestern Mason County in northern Kentucky...
  Robertson County in northern Kentucky...

* Until 715 PM EDT.

* At 409 PM EDT, radar indicated thunderstorms producing heavy rain 
  across the warned area. Between 1.5 and 2 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 1.5 inches are 
  possible. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that may experience flash flooding include...
  Mount Olivet, Sardis, US Route 62 at State Route 616, US Route 62 
  at State Route 875, Mitchells Mill, Abigail, Burika, Piqua, 
  Alhambra, Blue Licks Battlefield, Blue Licks Springs, Lowell and 
  Kentontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3857 8412 3859 8402 3858 8402 3858 8400
      3860 8399 3862 8390 3852 8387 3849 8392
      3849 8393 3846 8397 3842 8400 3844 8400
      3843 8401 3844 8402 3846 8409 3849 8417
      3850 8416 3850 8418 3855 8416 3855 8415

FLASH FLOOD...RADAR INDICATED

$$

KC
2 follow-up statements
186 
WGUS71 KILN 062115
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
515 PM EDT Fri May 6 2022

KYC161-201-062315-
/O.CON.KILN.FF.W.0002.000000T0000Z-220506T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Robertson KY-
515 PM EDT Fri May 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT THIS 
EVENING FOR SOUTHWESTERN MASON AND ROBERTSON COUNTIES...

At 515 PM EDT, radar indicated thunderstorms producing heavy rain 
across the warned area. Between 1.5 and 2.5 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that may experience flash flooding include...
  Mount Olivet, Sardis, US Route 62 at State Route 616, US Route 62 
  at State Route 875, Mitchells Mill, Abigail, Burika, Piqua, 
  Alhambra, Blue Licks Battlefield, Blue Licks Springs, Lowell and 
  Kentontown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

To report flash flooding, go to our website at weather.gov/iln and 
submit your report via social media, when you can do so safely.

&&

LAT...LON 3857 8412 3859 8402 3858 8402 3858 8400
      3860 8399 3862 8390 3852 8387 3849 8392
      3849 8393 3846 8397 3842 8400 3844 8400
      3843 8401 3844 8402 3846 8409 3849 8417
      3850 8416 3850 8418 3855 8416 3855 8415

FLASH FLOOD...RADAR INDICATED

$$

KC
032 
WGUS71 KILN 062247
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
647 PM EDT Fri May 6 2022

KYC161-201-062257-
/O.CAN.KILN.FF.W.0002.000000T0000Z-220506T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mason KY-Robertson KY-
647 PM EDT Fri May 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN MASON AND 
ROBERTSON COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 100 AM EDT Saturday for 
portions of Southeast Indiana, Kentucky and Ohio.

LAT...LON 3857 8412 3859 8402 3858 8402 3858 8400
      3860 8399 3862 8390 3852 8387 3849 8392
      3849 8393 3846 8397 3842 8400 3844 8400
      3843 8401 3844 8402 3846 8409 3849 8417
      3850 8416 3850 8418 3855 8416 3855 8415

$$

KC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:22 PM EDT, 47 minutes earlier.

Area forecast discussion, May 6, 3:22 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
322 PM EDT Fri May 6 2022

.SYNOPSIS...
Slow-moving low pressure will track across the area tonight
before finally exiting Saturday afternoon, resulting in wet
weather. High pressure will build in next week, bringing a
prolonged period of dry weather.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Surface low pressure around 1000 mb is moving in from the
southwest. A very moist airmass containing 1.25 inches PWAT is
circulating ahead of the low into an environment of marginal to
moderate CAPE. This regime continues to bring heavy showers,
along with a few thunderstorms. The slow moving nature of this
system will allow multiple rounds of showers through tonight,
which has necessitated a flood watch for much of the area. After
rainfall amounts over 2 inches in spots, we have already
experienced some localized flooding, and a few tributary points
are forecast to exceed flood stage.

In addition, a marginal severe thunderstorm threat exists into
this evening, limited by relatively light low level wind fields.
Later tonight as the low pushes to West Virginia and the severe
threat has ended, surface winds will increase in the tight
pressure gradient behind the low, bringing gusts over 20 knots
out of the north to northeast. Overnight lows ranging from the
upper 40s northwest to the lower 50s southeast can be expected.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
The threat for showers and a few thunderstorms continues
Saturday as the low works slowly east. A north to northeast low
level flow and tight pressure gradient may contain wind gusts
close to 30 knots at times. Clearing skies and no precip should
be observed Saturday night as high pressure begins to build in
from the west.

Below normal temperatures are forecast in cold advection and
cloud cover, with highs mainly in the upper 50s, and lows in the
low and mid 40s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
The extended period begins dry as the mid-level low exits the region
to the east. Some lingering low-level moisture will keep partly to
mostly cloudy skies during the day Sunday, especially across the
southern half of the CWA. With clouds and weak northeasterly flow,
temperatures should only reach the mid-upper 60s Sunday afternoon
before falling to the upper 40s overnight.

At the beginning of the work week, the weekend's low pressure system
should stop its eastward progression and stall over the Western
Atlantic. The weather for the rest of the extended period is
characterized by an omega-blocking pattern in place over the central
US with weak high pressure building over the forecast area. The high
pressure and weak easterly flow at the surface should allow for
mostly clear to partly cloudy skies throughout the week.
Temperatures warm to near normal on Monday with low 70s across the
north and upper 70s across the south. Throughout the remainder of
the week, temperatures follow a warming trend with highs in the low
80s and lows near 60.

By Thursday, the stalled mid-level low over the east coast begins
retrograding back inland toward the Southeastern states. Although
the ensembles differ on the track of this low, the past couple runs
agree on the overall pattern of a southwestward propagating low. The
GFS brings the low back to the northwest over the Tennessee Valley
by Friday evening while the ECMWF keeps the track of the low much
farther south. With significant uncertainty in the evolution of this
system, kept pops to a slight chance across the southeast where low-
level moisture advection was the greatest.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Aviation will continue to be impacted by slow moving low
pressure. There will be thunderstorms at CVG and LUK this
afternoon into evening, with VCTS and prevailing showers at DAY
ILN CMH and LCK. Ceilings generally MVFR are forecast to fall
to IFR tonight as the boundary layer saturates. Precip may end
as deeper moisture departs, but winds will increase from the
north to northeast late tonight to Saturday afternoon as the
pressure gradient tightens behind the low, with gusts over 20
knots likely. We could see slow improvement to MVFR Saturday
afternoon as drier air gradually works in.

OUTLOOK...MVFR ceilings continuing into Saturday afternoon.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch until 1 AM EDT Saturday for OHZ046-053>056-061>065-
     070>074-077>082-088.
KY...Flood Watch until 1 AM EDT Saturday for KYZ089>100.
IN...Flood Watch until 1 AM EDT Saturday for INZ075-080.

&&

SYNOPSIS...Coniglio
NEAR TERM...Coniglio
SHORT TERM...Coniglio
LONG TERM...Cornelissen
AVIATION...Coniglio
Hazardous weather outlook, May 6, 1:02 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
102 PM EDT Fri May 6 2022

OHZ026-034-035-042>045-051-052-071715-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-
102 PM EDT Fri May 6 2022

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...This afternoon and tonight.

Heavy rainfall may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ046-071715-
Delaware-
102 PM EDT Fri May 6 2022

...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088-071715-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Clark-Madison-Franklin OH-
Licking-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-
Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
102 PM EDT Fri May 6 2022

...FLOOD WATCH IN EFFECT UNTIL 1 AM EDT SATURDAY...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-066-073-074-OHZ060-071715-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Preble-
102 PM EDT Fri May 6 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Heavy rainfall may cause localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 6, 1:37 PM EDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
137 PM EDT Fri May 6 2022

KYZ093-OHZ078-079-061800-
Campbell KY-Clermont OH-Brown OH-
137 PM EDT Fri May 6 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN CAMPBELL,
CENTRAL CLERMONT AND WEST CENTRAL BROWN COUNTIES THROUGH 200 PM
EDT...

At 137 PM EDT, a strong thunderstorm was located over New Richmond,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Alexandria, Amelia, Bethel, New Richmond, Williamsburg, Batavia,
Owensville, Mentor, California, Clermont County Airport, Lindale,
Saltair, East Fork State Park, New Palestine, Gubser Mill,
Nicholsville, Blairsville, Bantam and Locust Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3886 8432 3897 8438 3915 8410 3897 8395
TIME...MOT...LOC 1737Z 236DEG 22KT 3895 8429

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, May 6, 1:57 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
157 PM EDT Fri May 6 2022

KYZ093-OHZ071-077>080-061830-
Campbell KY-Hamilton OH-Clermont OH-Highland OH-Brown OH-Warren OH-
157 PM EDT Fri May 6 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL CAMPBELL,
SOUTHEASTERN HAMILTON, CLERMONT, NORTHWESTERN BROWN, SOUTHEASTERN
WARREN AND SOUTHWESTERN HIGHLAND COUNTIES THROUGH 230 PM EDT...

At 157 PM EDT, a strong thunderstorm was located over New Richmond,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Forestville, Amelia, Mount Orab, Bethel, New Richmond, Williamsburg,
Batavia, Silver Grove, Sardinia, Melbourne, Salem Heights,
Withamsville, Coldstream, Woodville, Sherwood, Owensville,
Newtonsville, Fayetteville, Mentor and California.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3906 8442 3930 8402 3928 8400 3926 8401
      3925 8398 3902 8378 3888 8428
TIME...MOT...LOC 1757Z 228DEG 26KT 3899 8426

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

AR
Local storm report, May 6, 2:44 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     FLOOD            3 SW AMELIA             39.00N 84.25W
05/06/2022                   CLERMONT           OH   TRAINED SPOTTER

            STANDING AND RUSHING WATER REPORTED ON OH-749, ALSO KNOWN
            AS 10 MILE ROAD. THE RUSHING WATER WAS ABOUT 3 INCHES
            DEEP.

&&

HICKMAN
Local storm report, May 6, 2:55 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
255 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     FLOOD            4 WSW BETHEL            38.93N 84.15W
05/06/2022                   CLERMONT           OH   PUBLIC

            STREAM OUT OF BANK. WATER ACROSS ROAD.

&&

CAMPBELL
Special weather statement, May 6, 3:49 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
349 PM EDT Fri May 6 2022

OHZ063-073-062015-
Ross OH-Fayette OH-
349 PM EDT Fri May 6 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN FAYETTE
AND NORTHWESTERN ROSS COUNTIES THROUGH 415 PM EDT...

At 349 PM EDT, a strong thunderstorm was located 7 miles northeast of
Greenfield. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and very heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Visibility will be poor and hydroplaning
         is possible.

Locations impacted include...
Frankfort, Lattaville, Austin and Plano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3942 8336 3950 8330 3949 8307 3931 8321
TIME...MOT...LOC 1949Z 298DEG 3KT 3944 8330

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AR
Special weather statement, May 6, 4:09 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
409 PM EDT Fri May 6 2022

KYZ095-096-062045-
Pendleton KY-Grant KY-
409 PM EDT Fri May 6 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN GRANT AND
WESTERN PENDLETON COUNTIES THROUGH 445 PM EDT...

At 409 PM EDT, a strong thunderstorm was located over Dry Ridge,
moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Williamstown, Falmouth, Crittenden, Dry Ridge, Butler, Morgan,
Goforth, Stewartsville, Greenwood, Northcutt, Williamstown Lake,
Gardnersville, Knoxville, Catawba, Gene Snyder Airport and Sherman.

This includes I-75 in Kentucky between mile markers 153 and 166.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3864 8472 3877 8469 3879 8461 3879 8454
      3882 8429 3857 8434 3856 8436
TIME...MOT...LOC 2009Z 272DEG 19KT 3870 8463

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

AR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 5:42 AM EDTAreal Flood AdvisoryILNBoone, Campbell, Kenton3 hr
May 6, 10:20 AM EDTFlood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more15 hr
May 6, 1:28 PM EDTAreal Flood AdvisoryILNBracken, Campbell, Grant, Kenton, Owen, Pendleton3 hr
May 6, 1:50 PM EDTFlash Flood WarningILNBracken, Campbell, Grant, Kenton, Pendleton3 hr
May 6, 2:17 PM EDTAreal Flood AdvisoryILNCampbell5 hr
May 6, 3:38 PM EDTAreal Flood AdvisoryILNBracken, Mason3 hr
May 6, 3:50 PM EDTAreal Flood AdvisoryILNMason, Robertson3 hr
May 6, 4:09 PM EDTSpecial Weather StatementILNGrant, Pendleton36 min
May 6, 4:26 PM EDTSpecial Weather StatementILNBracken34 min
May 6, 4:37 PM EDTFlash Flood WarningILNMason3 hr
May 6, 4:41 PM EDTAreal Flood AdvisoryILNBracken, Gallatin, Grant, Pendleton2 hr
May 6, 4:55 PM EDTAreal Flood AdvisoryILNLewis3 hr
May 6, 5:05 PM EDTFlash Flood WarningILNLewis, Mason3 hr
May 6, 5:46 PM EDTAreal Flood AdvisoryILNLewis3 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.